# SDR WX0A2015061972664

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE OVERHEAD EMER LIGHTS INOPERATIVE IN CABIN.  REPLACED BATTERIES IN EMER POWER SUPPLIES AT ROWS 17 & 24 RT SIDE IAW AMM 33-53-00.  OPERATIONS CHECKED OK.
